Follow
Benjamin Schmidt
Benjamin Schmidt
Verified email at math.msu.edu
Title
Cited by
Cited by
Year
Simplical volume of closed locally symmetric spaces of non-compact type
JF Lafont, B Schmidt
1102006
Three-manifolds with constant vector curvature
B Schmidt, J Wolfson
Indiana University Mathematics Journal, 1757-1783, 2014
272014
Blocking light in compact Riemannian manifolds
JF Lafont, B Schmidt
Geometry & Topology 11 (2), 867-887, 2007
202007
The three gap theorem and Riemannian geometry
I Biringer, B Schmidt
Geometriae Dedicata 136, 175-190, 2008
152008
Maximal ball packings of symplectic-toric manifolds
A Pelayo, B Schmidt
International Mathematics Research Notices 2008, rnm139, 2008
142008
Three-manifolds with many flat planes
R Bettiol, B Schmidt
Transactions of the American Mathematical Society 370 (1), 669-693, 2018
132018
Real projective spaces with all geodesics closed
S Lin, B Schmidt
Geometric and Functional Analysis 27 (3), 631-636, 2017
82017
Complete curvature homogeneous metrics on SL2 (ℝ)
B Schmidt, J Wolfson
Pacific Journal of Mathematics 273 (2), 499-509, 2014
72014
Positively curved manifolds with large spherical rank
B Schmidt, K Shankar, R Spatzier
Commentarii Mathematici Helvetici 91 (2), 219-251, 2016
62016
Weakly hyperbolic actions of Kazhdan groups on tori
B Schmidt
Geometric & Functional Analysis GAFA 16, 1139-1156, 2006
62006
Manifolds with many hyperbolic planes
S Lin, B Schmidt
Differential Geometry and its Applications 52, 121-126, 2017
52017
Rigidity of almost-isometric universal covers
A Kar, JF Lafont, B Schmidt
Indiana University Mathematics Journal, 585-613, 2016
52016
Two remarks on the length spectrum of a Riemannian manifold
B Schmidt, C Sutton
Proceedings of the American Mathematical Society 139 (11), 4113-4119, 2011
52011
A characterization of round spheres in terms of blocking light
B Schmidt, J Souto
Commentarii Mathematici Helvetici 85 (2), 259-271, 2010
52010
Detecting the moments of inertia of a molecule via its rotational spectrum, II
B Schmidt, C Sutton
Preprint available at http://users. math. msu. edu/users/schmidt/(Schmidt’s …, 2014
42014
Positively curved manifolds with large conjugate radius
B Schmidt
Journal of Topology and Analysis 5 (03), 333-344, 2013
42013
Chords, light, and another synthetic characterization of the round sphere
B Schmidt, J Souto
arXiv preprint math.GT/0704.3642, 2007
42007
Metric foliations of homogeneous three-spheres
M Mainkar, B Schmidt
Geometriae Dedicata 203, 73-84, 2019
32019
Three-manifolds of constant vector curvature one
B Schmidt, J Wolfson
Comptes Rendus. Mathématique 355 (4), 460-463, 2017
32017
Quasicircle boundaries and exotic almost-isometries
JF Lafont, B Schmidt, W Van Limbeek
Annales de l'Institut Fourier 67 (2), 863-877, 2017
32017
The system can't perform the operation now. Try again later.
Articles 1–20